Announcement

Collapse
No announcement yet.

glazer protocol

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • glazer protocol

    Has anyone tried the glazer protocol pelvic floor therapy? I have fibromyalgia, irritable bowel and vulvodynia caused by pelvic floor spasms. I am presently taking 10 mg of nortriptlyine for the vulvodynia and 2mg of valium 3x a day for the spasms. these meds have helped me greatly, however, ido not want to stay on them , especially valium, for the rest of my life. I had read Dr. Glazer's book and the therapy sounds interesting. Supposedly it has been very successful.

    Has anyone out there tried it and how were your results?

  • #2
    Does it heal constipation?

    I beleive vulvodynia may in fact be a symptoms of bad digestion.

    Comment


    • #3
      Are you referring to the surgery?
      Laser cervical surgery after abnormal pap (moderate dysplasia) in 3/2004
      UTIs since mid 2004
      Recurrent yeast infections since mid 2005
      IC dx 3/2006
      V V dx 12/2006
      Other conditions: IBS, allergies, dry eyes.


      Current IC medications:
      Elavil (since 12/06) 10 mg;
      Cysta Q (since 5/07)
      Rephresh acid jel every 3 days
      D-mannose, fish oil, Calcium Citrate, Multivitamins & garlic pills (sometimes)
      Probiotics Femdophilus or other brands
      Gy-Na-Tren for yeast infections (started using it as needed since 2010)
      Other Rx:Omeprazole 20mg; benadryl as needed, Restasis


      Past Meds and why I stopped them:
      Elmiron: March to September 2006: headaches
      Lyrica:2 weeks in 2006: headaches
      Cystoprotek: from Jan to April 2007: nausea

      Femcon Fe (2/07 to 10/07):caused spotting/bleeding
      BCP:Loestrin (since Ocotber 2007) to stop spotting for 2 months. V V worse. Stopped the pill in Nov 07.


      "Obstacles don't have to stop you. If you run into a wall, don't turn around and give up. Figure out how to climb it, go through it, or work around it"

      Comment


      • #4
        no it is not surgery. I believe it is a form of biofeedback. YOu insert a vaginal sensor and it gives readings of the spasms of the muscles of your pelvis. Supposedly, then they show you how to control these spasms of the muscles through biofeedback therapy. This is supposed to relieve the pelvic, vaginal and vulva pain.

        Comment


        • #5
          Biofeedback

          Oh Ok. I've tried to do this in Physical Therapy but ended up not being able at teh moment due to yeast infections. The device is like a tampon with a cord that is conected to a computer. You can also rent a smaller device that you connect to the cord and try to do kegles and this way help the pelvic floors. The porblem with kegles is that 1) I can't do them. 2) they send me into a horrible flare. So I'm not too thrilled about my little experience with PT and bifedback. I wonder if Dr Galzer uses a different technique than kegles. I may try again when I get rid of teh currect irritation I have .
          I got a small vibrator that my p therapist told me to use. I haven't yet. Maybe that would be a little less traumatic that the kegles, besides there's controversy about kegles and PDF.
          Laser cervical surgery after abnormal pap (moderate dysplasia) in 3/2004
          UTIs since mid 2004
          Recurrent yeast infections since mid 2005
          IC dx 3/2006
          V V dx 12/2006
          Other conditions: IBS, allergies, dry eyes.


          Current IC medications:
          Elavil (since 12/06) 10 mg;
          Cysta Q (since 5/07)
          Rephresh acid jel every 3 days
          D-mannose, fish oil, Calcium Citrate, Multivitamins & garlic pills (sometimes)
          Probiotics Femdophilus or other brands
          Gy-Na-Tren for yeast infections (started using it as needed since 2010)
          Other Rx:Omeprazole 20mg; benadryl as needed, Restasis


          Past Meds and why I stopped them:
          Elmiron: March to September 2006: headaches
          Lyrica:2 weeks in 2006: headaches
          Cystoprotek: from Jan to April 2007: nausea

          Femcon Fe (2/07 to 10/07):caused spotting/bleeding
          BCP:Loestrin (since Ocotber 2007) to stop spotting for 2 months. V V worse. Stopped the pill in Nov 07.


          "Obstacles don't have to stop you. If you run into a wall, don't turn around and give up. Figure out how to climb it, go through it, or work around it"

          Comment

          Working...
          X